New sequence spaces in multiple normed spaces


ŞAHİNER A. , Akin H. S.

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.3, pp.1030-1035, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 218 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2011.03.145
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.1030-1035

Abstract

In this work, using lacunary sequences and the notion of ideal convergence we define and examine new sequence spaces with respect to a sequence of modulus functions in n-normed linear spaces. Further, the definition of I(theta)-convergence in n-normed linear spaces and some related results are given. (C) 2011 Elsevier Inc. All rights reserved.